EconPapers    
Economics at your fingertips  
 

Fixed Point Theorems for a System of Mappings in Generalized b-Metric Spaces

Stefan Czerwik () and Themistocles M. Rassias ()
Additional contact information
Stefan Czerwik: Silesian University of Technology
Themistocles M. Rassias: National Technical University of Athens

A chapter in Mathematical Analysis and Applications, 2019, pp 41-51 from Springer

Abstract: Abstract In this paper we present some results of both global and local type on the existence of fixed points for a system of mappings in generalized b-metric spaces. In particular, we obtain a strict generalization of the Banach contraction principle for mappings in ordinary complete metric spaces.

Keywords: Generalized b-metric space; Local fixed point; 47H10; 54E99; 46-99 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_3

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_3